| Model Number |
RBY2C0420-B |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Codes |
No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/15/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a coil embolization procedure in the right internal mammary artery (rima) and left internal mammary artery (lima) using ruby coils and non-penumbra microcatheter.During the procedure, while advancing a ruby coil through its introducer sheath, the pusher assembly became bent.Therefore, the ruby coil was removed.It was also reported that the ruby coil had detached upon inspection outside of the patient.The procedure was then completed using new ruby coil and the same microcatheter.There was no report of an adverse effect to the patient.